Thumbnail
Access Restriction
Open

Author Dunyak, James P.
Source Project Euclid
Content type Text
File Format PDF
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Diffusion processes (60J60) ♦ Homogenization; equations in media with periodic structure (35B27) ♦ Initial-boundary value problems for second-order parabolic equations (35K20)
Learning Resource Type Article
Publisher Date 1994-01-01
Journal Comm. Math. Phys.
Volume Number 164
Issue Number 2
Page Count 34
Starting Page 351
Ending Page 384